MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83787
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Visual inspection revealed that the introducer sheath was kinked at twist lock section.Also, the twist lock was opened.Blood was noticed inside the introducer sheath.The main coil and delivery wire arms were not interlocked inside the introducer sheath.The delivery wire was inspected, and no anomalies were noted.The main coil was found kinked and stretched.The customer attached pictures of the device, and it was observed that the box was opened and the device was inside the protective hoop.Microscopic inspection confirmed the interlocking arm of the main coil was detached.
 
Event or Problem Description
Reportable based on device analysis completed on 04jul2022.It was reported that the coil unable to advance in catheter.The target location was located in the internal iliac artery.A 10mm x 25cm interlock-35 was selected for use.During the procedure, it was noted that the coil was unable to advance in catheter and was unable to withdraw from it.The entire catheter was then removed and the procedure was completed with another of same device.No complications were reported and patient was stable post procedure.However, device analysis revealed that the interlocking arm was detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15129476
Report Number2134265-2022-08105
Device Sequence Number5399733
Product Code KRD
UDI-Device Identifier08714729793106
UDI-Public08714729793106
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2023
Device Model Number83787
Device Catalogue Number83787
Device Lot Number0026295356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2022
Initial Report FDA Received Date07/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELIVERY CATHETER: CORDIS 5F CATHETER
Patient Age65 YR
Patient SexMale
Patient Weight74 KG